Post # 1
I am just wondering… Has anyone here experienced spotting while on the B.C.P?
I have been taking the same brand for years (since I was 15, I am now 24 – Alesse, then Aviane which is the generic of Alesse) and I’ve never had this happen really… But this year, every now and again I will notice it on my underwear, or on the tissue after I wipe (sorry if T.M.I.)… Not a lot at all, just a wee bit.
Anyone? Is this considered nothing to worry about?
Thank you 🙂
Post # 3
That is normal. I spot every once in awhile.
Post # 4
I’ve been on the same brand of BCP for 10 years and last spring I ended up spotting a lot. Told my gyno at my appt last year and he said totally normal, not to worry about it.
Post # 5
I was on the pill (Ortho Cyclen) for about 7-8 years when I started consistently spotting between periods. My doc switched me to Tri-Cyclen and that didn’t fix the problem. So after several months of frustration, I just went off the pill.
Post # 6
Thank you ladies 🙂 appreciate the feedback!
Post # 7
I was on orthotricyclin and had severe subdermal brusing (Not the skin was brusing, the muscle underneath was) and got switched off of it. The first couple months I was on it, I spotted.
I switched to Lo’Ovral (Which I had been on before) and I have only had spotting once when I bruised my cervix due to over exerting myself with abdominal workouts.
I wouldn’t be too worried about it, provided it’s light and it isn’t like a full on period. My spotting lasted about a week, and I haven’t seen it since.